비정합 결정구조를 갖는 (LaS) χ VS//2( χ -1.18) 의 결정구조적 특성연구 .

Title
비정합 결정구조를 갖는 (LaS) χ VS//2( χ -1.18) 의 결정구조적 특성연구 .
Authors
정형진유광수조남웅
Issue Date
1994-01
Publisher
한국요업학회지
Citation
v. 31, no. 6, 617-622
URI
http://pubs.kist.re.kr/handle/201004/11265
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE